# SDR SIMA200705707

- Difficulty date: February 16, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 15,662 hours, 14,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Zone 100
- Part time: 15,662 hours, 14,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LEFT OMEGA BEAM AT FRAME 20 CORRODED.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS.  CLEANED, TREATED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
